# SDR P5CA9500596

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1280-1490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BS 1280 TO 1300 LBL 7 TO 14 AND BS 1416 TO 1419 LBL 2 TO 14.  REPAIRED PER BOEING SRM 53-10-07.
